Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on integrable representations


Author: Terje Sund
Journal: Proc. Amer. Math. Soc. 59 (1976), 358-360
MSC: Primary 22D30
DOI: https://doi.org/10.1090/S0002-9939-1976-0430147-1
MathSciNet review: 0430147
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if all the coordinate functions of an induced representation $ \pi = \operatorname{Ind} _K^G(\gamma )$ are integrable, then the representation $ \gamma $ has the same property.


References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Les $ {C^{\ast}}$-algèbres et leurs représentations, Gauthier-Villars, Paris, 1964. MR 30 #1404. MR 0171173 (30:1404)
  • [2] M. Duflo and C. Moore, On the regular representation of a nonunimodular locally compact group, J. Functional Analysis (to appear). MR 0393335 (52:14145)
  • [3] A. Hulanicki and T. Pytlik, On commutative approximate identities and cyclic vectors of induced representations, Studia Math. 48 (1973), 189-199. MR 49 #3024. MR 0338258 (49:3024)
  • [4] G. Mackey, Unitary representations of group extensions. I, Acta Math. 99 (1958), 265-311. MR 20 #4789. MR 0098328 (20:4789)
  • [5] T. Sund, Square-integrable representations and the Mackey theory, Trans. Amer. Math. Soc. 194 (1974), 131-139. MR 49 #9115. MR 0344376 (49:9115)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D30

Retrieve articles in all journals with MSC: 22D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0430147-1
Keywords: Integrable representation, induced representation
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society